# SDR SWIA201743407

- Difficulty date: June 5, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Gouged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LOCATED ON BACK SIDE OF REAR PRESSURE BULKHEAD ON UPPER VERTICAL STIFFENER AT BS 621,  BL 0.   REPAIRED THE STIFFENER IAW REO.
